Translator Disclaimer
2018 A note on the Luzin-Menchoff theorem
Hajrudin Fejzić
Real Anal. Exchange 43(1): 239-242 (2018). DOI: 10.14321/realanalexch.43.1.0239

Abstract

A proof of the Luzim-Menchoff theorem.

Citation

Download Citation

Hajrudin Fejzić. "A note on the Luzin-Menchoff theorem." Real Anal. Exchange 43 (1) 239 - 242, 2018. https://doi.org/10.14321/realanalexch.43.1.0239

Information

Published: 2018
First available in Project Euclid: 2 May 2018

zbMATH: 06924885
MathSciNet: MR3816443
Digital Object Identifier: 10.14321/realanalexch.43.1.0239

Subjects:
Primary: 28A05

Keywords: Density , measurable sets , perfect sets

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • 2018
Back to Top